MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1721 to 1740 of 1756

1721
A conforming mixed finite element method for the pure traction problem of linear elasticity

Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.93, no.1, pp.11 - 29, 1998-07

1722
A variational approach to blending based on warping for non-overlapped images

Lee, Chang-Ockresearcher; Jeon, K; Ha, Y; Hahn, J, COMPUTER VISION AND IMAGE UNDERSTANDING, v.105, no.2, pp.112 - 120, 2007-02

1723
Helly-type theorems for line transversals to disjoint unit balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreas Fresearcher; Petitjean, Sylvain, DISCRETE & COMPUTATIONAL GEOMETRY, v.39, pp.194 - 212, 2008-03

1724
Geometric structures on low-dimensional manifolds

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.2, pp.319 - 340, 2003-03

1725
Convex decompositions of real projective surfaces. III: for closed or nonorientable surfaces

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.4, pp.1139 - 1171, 1996-04

1726
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .2. ADMISSIBLE DECOMPOSITIONS

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.2, pp.239 - 283, 1994-09

1727
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .1. PI-ANNULI AND CONVEXITY

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.1, pp.165 - 208, 1994-07

1728
The Margulis lemma and the thick and thin decomposition for convex real projective surfaces

Choi, Suhyoungresearcher, ADVANCES IN MATHEMATICS, v.122, no.1, pp.150 - 191, 1996-09

1729
Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, Jungkeun, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

1730
The deformation spaces of projective structures on 3-dimensional Coxeter orbifolds

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.119, no.1, pp.69 - 90, 2006-04

1731
Geometric structures on orbifolds and holonomy representations

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.104, no.1, pp.161 - 199, 2004-03

1732
The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

1733
i-Convexity of Manifolds with Real Projective Structures

Choi, Suhyoung, Proceedings of the American Mathematical Society, v.122, no.2, pp.545-548, 1994-10

1734
The classification of real projective structures on compact surfaces

Choi, Suhyoung; Goldman, William M., Bulletin (New Series) of the American Mathematical Society, v.34, no.2, pp.161-171, 1997-04

1735
CONVEX REAL PROJECTIVE-STRUCTURES ON CLOSED SURFACES ARE CLOSED

Choi, Suhyoungresearcher; Goldman, WM, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.118, no.2, pp.657 - 661, 1993-06

1736
Strongly almost trivial theta-curves

Huh, Y; Jin, Gyo Taekresearcher; Oh, S, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.2, pp.153 - 164, 2002-03

1737
Planar laces

Jin, Gyo Taekresearcher; Kim, H, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.5, pp.797 - 813, 2002-08

1738
There are only finitely many 3-superbridge knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.10, no.2, pp.331 - 343, 2001-03

1739
Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Jin, Gyo Taekresearcher; Lee, JH, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553, 2002-06

1740
theta-curve polynomials and finite-type invariants

Huh, Y; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.555 - 564, 2002-06

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0